# SDR SWAA2022092747002

- Difficulty date: August 27, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N492WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33866
- Aircraft time: 60,350 hours, 35,654 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE CENTER SECTION LOCATED ON BS 695 BL 0; WL 208.1 AT PASSENGER CABIN 2022-441608 / [01] REPLACED ANGLE FLOOR STRUCTURE CENTER SECTION LOCATED ON BS 695 BL 0; WL 208.1 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02; 51-40-02 AND DWG 273A9110 SHEET 6 REV: A.;[02] TASK CARD COMPLETED
